T Nation

Help with Results. Test "Too High", Estrogen Spike?

`Hi guys. New member here. Been in TRT for 9 months. Still carrying a lot of water gain. I gained 17 lbs in my first month and am still up 10 lbs from where I started. I’m on 60mg every 7 days. Just went in for bloodwork, told Dr I was have hot flashes, sweating, and still weight gain.

After she read my results, she wants to change dosing to 60mg every 10 days. She said my test was too high and it was causing my estrogen to spike. Should I look into getting a new Dr? Or is her protocol normal? I was hoping for more energy and loss of body fat as I am a pretty active guy. I’m 45, 6’ and 211 lbs. Any suggestions?`

How many days after injection did you take the lab?

Also are you sure on the mg.

Tell us what the vial says and how many MLs or units you inject.

What you need to do is inject smaller doses more frequently, not less frequently. When you start injecting beyond weekly you can start to run into problems rather quickly regardless of the dosage. As you can see in this clinical study 6 days after an 125mg injection, levels are already outside the therapeutic range and get progressively lower thereafter.

The Free T ranges for men in their 20’s is 10.8-26.5 pg/mL, so in the grand scheme of things your levels are not necessarily too high and there is nothing wrong with attaining levels of when you were younger.

I inject 20mg EOD to minimized conversion of T->E2, otherwise twice weekly produces a lot of T->E2 conversion. I would recommend an EOD protocol which is which should minimize hormonal spikes.

The water weight might also be partly do to these larger hormonal spikes.

https://www.jstage.jst.go.jp/article/endocrj/53/3/53_3_305/_pdf
Graph B

My bad, I meant 120mg every 7 days is current protocol. She wants to switch to 120mg every 10 days. I have a 3ml syringe and fill up to .6 with 200mg per 1mil cyponate

Also. This is day 4 after injection

Labs should be drawn at trough, not midway between your injection. You draw labs right before your next injection.

If anything it may be better to lower dose than extend frequency.

It may be a good idea at this point to try 100mg a week split in 2.

I would also get .5 ml insulin syringes. 29 gauge works with 1/2 " needed. It would be hard to measure .25 ml in your 3ml syringe.

You get the testosterone from dr and inject it your way at this point. Sounds like if you tell Dr that you want to try 2 a week they will flip.

I have labs day after injection, day of injection before injection, this one she wanted between the 2. I just do as I’m told.

I do get from Dr and inject myself at home. I just follow what protocol she says.

You should get at trough right before injection. Whatever day you choose keep it the same.

If you do not do in through, Dr will try to lower dose cause number will be higher.

Many Drs are not familiar with best protocol hence why you are here.

Where do u live? Maybe someone here has a Dr recommendation they can give you.

29 gauge 1/2” for upper butt? I use 25 gauge 1”.

I inject subq in belly fat.
If you want to do shallow im you can inject on side of thigh.

Not many inject in butt unless on a super high steroid dose and injecting many MLs.

You can even do in shoulder

I’m near Annapolis Md. any help with Dr would be greatly appreciated. Like I said I draw on the days she wants me to. I will post a trough day that I had from last draw.

Finding a knowledge doc that knows how to prescribe TRT is like finding a needle in a haystack.

As @trtwuzup said, that’s why you are here in the first place. You could say that’s what led me here, in fact I think that’s what led a lot of guys here.

I use 29G syringes with no dead space (Easy Touch) so I don’t run out of Test before my refills.

This was trough. This was 8 weeks ago. Her theory is on my current regimen my test has gone up at every draw, so the excess is converting to estrogen and why I need to lower dose. My number have indeed gone up every draw. So idk

Dude your levels look fine. Your estrogen is not high and I doubt it’s the reason you’re feeling the way you do. Try more frequent injections before lowering dose. It could be fluctuating hormones throughout the week. There’s plenty docs out there.

1 Like

59 estrogen isn’t high? Not being a smart ass, I just figured it was since it’s a high marker, and the other issues I’m having with bloat and excessive sweating. I mean it could be 60 degrees and I’m sitting on the couch and my pits are soaked through t shirt. Deodorant doesn’t work at all.

The 59 was not at trough. So that’s why we are all saying split injections up to 2 in a week so it may help e2 not peak.

Nope. Not for TRT.